Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Head cold, cough, running nose, throat pain. Taking nyquil. History of sinus issues. Treatment?

Four weeks ago I came down with a severe head cold, cough , post nasel drip and runny nose, throat irritation . Fairly well, but not completely cleared up after three weeks, I took Nyquil to control the symptoms (very effective). I still have minor sinus issues (slight runny nose), dry non productive cough, cough worsens with exertion or bending over (as if to pick something up). Appitite fair, though taste of food is more bland.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
There is still sinus problem it takes time to clear sinuses
You still take tab montair fx twice a dau
Apply ndosporin h eye oinyment in the nose
Put sea water in the form of drops two drops night in both nostril
Syp tossex 1/2 tsf tds
need to do for two week
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor